# SDR YENA2024121601558

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 82,400 hours, 30,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#667, HPN-PBI. 'INFLIGHT REPORTS DIRTY SOCK SMELL ON PREVIOUS FLIGHT DESCENDING THROUGH 10000; COMPLIED WITH INFORMATION NOTICE 2017 T015 SECTION B2 IDENTIFIED ODOR AS TRANSIENT DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-085 AIRCRAFT OK FOR SERVICE.'
